American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T21) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Nicholas M. Katz. An estimate for character sums . J. Amer. Math. Soc. 2 (1989) 197-200. MR 965007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. H. Lehmer and Emma Lehmer. Cyclotomic resultants . Math. Comp. 48 (1987) 211-216. MR 866110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Nicholas Buck, Lones Smith, Blair K. Spearman and Kenneth S. Williams. The cyclotomic numbers of order fifteen . Math. Comp. 48 (1987) 67-83. MR 866099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John Greene. Hypergeometric functions over finite fields . Trans. Amer. Math. Soc. 301 (1987) 77-101. MR 879564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David J. Wright. Cubic character sums of cubic polynomials . Proc. Amer. Math. Soc. 100 (1987) 409-413. MR 891136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. Creutzburg and M. Tasche. Number-theoretic transforms of prescribed length . Math. Comp. 47 (1986) 693-701. MR 856713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard H. Hudson and Kenneth S. Williams. Binomial coefficients and Jacobi sums . Trans. Amer. Math. Soc. 281 (1984) 431-505. MR 722761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1